skin-hair-icon

SEVERE ACNE PLZ HELP

Hello m having acne from last 2 yrs. Last year i go for a treatment my doctor prescribe me cap tretiva 20 mg and tab azifast 500 mg. But m having a severe hair falll then i stop going to my doctor bcz m having fear that my hair will completely gone. Now again this ywar my face havung so much puss fill acne mostly my whole nose cover with it . i gone to him and he told me that this medicine dnt cause hair loss. U may have gas problem , stomach ache as side effect but no hair loss. And he prescribe me with tab acutret 5 mg and tab azifast 500 now with clear gel to apply on face and benzop face wash. Plz suggest me should i take it bcz m very very feared about my hair loss ??
views-icons 26 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on SEVERE ACNE PLZ HELP

doctor profile image
Answered
Anti-acne medications usually do not cause hairfall, though tretiva and acutret ( same drug only )can cause multiple other problems. Blood tests prior to starting and at periodic intervals is recommended. Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. If you have active acne lesions, it should be controlled on priority basis.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
You can consult me on Practo Direct for personal recommendations.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO